# SDR UIEA2025011000023

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LINING DOOR COVER AT RH AFT EMERGENCY EXIT DOOR.( LINING DOOR COVER AT RH AFT EMERGENCY EXIT DOOR. WAS REPAIRED IAW AMM 25-00-00-308-166. NO FURTHER DEFECTS NOTED )
